Jump to content

fotoguy

Member Since 27 Nov 2012
Offline Last Active Jan 10 2014 12:16 PM

Posts I've Made

In Topic: Third Course Of Accutane

03 January 2014 - 01:59 PM

Happy New Year everybody! So, I've been off Accutane for 5 months now and not a single blemish to speak of. I have gotten compliments on my appearance and even told i don't look my age.... which is 45. Your skin looks great, RichardB. Feels great doesn't it?!


In Topic: Third Course Of Accutane

10 September 2013 - 09:18 AM

I'm not using anything at the moment. Skin is clear and neither oily nor dry. My derm recommended Neutrogena Acne wash if the time comes when i need it. I'm really hoping for a year or two of not needing anything. Also, my derm reminded me that accutane continues to work for a while even after you've taken your last dose. Any pimples you may still have after your last dose are still getting the business end of the accutane and should clear up nicely. I'd take it again in a New York minute of needed. Very happy with the results. I used to wake up in the morning and immediately go look in the mirror for new cysts/bumps which were always there and my day would start off on a downer note. These days that burden has been lifted off my mind and life is good. Here's hoping you get the same results and are able to live without the stigma of stupid acne getting in the way of life. Cheers!


In Topic: Third Course Of Accutane

09 September 2013 - 01:23 PM

Right on, Richard B. I finished my last dose about a month ago and am clear as a bell. i feel alot better now too.


In Topic: Third Course Of Accutane

30 July 2013 - 02:43 PM

I'm almost finished with my treatment and last month had one huge zit pop up on the back of my neck. It hung around for weeks and finally went away. Now, I can say I'm 99.9% clear. You'll get there, just have patience.


In Topic: New To Forum . Have Questions About Accutane Ib

11 June 2013 - 08:53 PM

Good question, GoHawks31. I don't think your dosage schedule matters that much just as long as you're getting 60mgs a day. Splitting it up in three doses must allow it to absorb better. If you took it all at once you'd probably pee a lot of it out. That's just my guess, though. Following the directions the doc gave you would be my advice. If you're really worried you could always call your pharmacist and ask their opinion... or your doctor. I call my doc with any questions I have. Ask for the nurse assistant if you can;'t get through to the doctor. They're more than happy to answer your accutane questions. Cheers.